Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Numerical quadrature over a rectangular domain in two or more dimensions. II. Quadrature in several dimensions, using special points


Author: J. C. P. Miller
Journal: Math. Comp. 14 (1960), 130-138
MSC: Primary 65.00
MathSciNet review: 0115273
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1960-0115273-5
PII: S 0025-5718(1960)0115273-5
Article copyright: © Copyright 1960 American Mathematical Society